The Club Price

Sale!

Bc Arthritis Formula Pain Reliever Powders Packs 12 Count – 6 pk

$24.29

  • Temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps
  • Unique dual action powder formula works fast to relieve pain
  • Contains 845 mg Aspirin (NSAID)
  • 65 mg Caffeine

Availability: 30 in stock

SKU: 6515_12_12 Categories: ,
Guaranteed Safe Checkout

Buy $50.00 worth products more to get free shipping
Continue shopping

Don’t you hate it when you are in pain and have nothing to soothe it down? Inaugurating BC ARTHRITIS POWDERS ASPIRIN PAIN RELIEVER ENVELOPES 12/6pk; ideal for a pain reliever; immaculate for someone on the go. Originated with its active ingredients; Aspirin (NSAID*) *nonsteroidal anti-inflammatory drug – 845 mg (Pain Reliever), Caffeine – 65 mg (Pain Reliever Aid) is ideal for fast pain relief. Help’s fight headaches, toothache, arthritis, Temporarily reduces fever, backache, menstrual cramps, muscle aches, and colds. Adults and children 12 years and over can use it but ask the doctor for the age of under 12. Get your hand on it now from any pharmacy or local groceries store or order online.

Brand

BC

Weight 6 oz
Dimensions 4 × 4.5 cm

Reviews

There are no reviews yet.

Be the first to review “Bc Arthritis Formula Pain Reliever Powders Packs 12 Count – 6 pk”

Your email address will not be published. Required fields are marked *

Free Shipping on Orders Over $50

X
Bc Arthritis Formula Pain Reliever Powders Packs 12 Count – 6 pk
$24.29

Availability: 30 in stock